# SDR SWAA2021090213404

- Difficulty date: August 30, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 44,767 hours, 26,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT INDICATOR LENS BOTTOM FWD BROKEN ; / [01] R/R OVERWING EXIT INDICATOR LENS BOTTOM FWD PER AMM 33-51-01. OPS CHK GOOD.
